MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL¿¢ ACETABULAR REVISION SHELL; PROSTHESIS, HIP

ZIMMER TMT TRABECULAR METAL¿¢ ACETABULAR REVISION SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: 00489407015, tm acetabular augment, lot # 62524031.00489406630, tm acetabular augment, lot # 62538657.00625006535, bone screw, lot # 63391617.00625006540, bone screw, lot # 63622283.00625006560, bone screw, lot # 60945763.Report source: event occurred in (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 3005751028 - 2020 - 00003, 3005751028 - 2020 - 00004.
 
Event or Problem Description
It was reported that approximately 2.5 years post implantation, the patient was revised due to loosening.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No products or images were received for review.Provided x-rays were reviewed by a healthcare professional and identified the following: dislocation of the left hip arthroplasty implants as noted with implant loosening and displacement.There is a complex acetabular implant system with loosening and displacement of an acetabular implant from the existing acetabular cup.Lucency reflecting osteolysis is present along the acetabular cup.Screw fragments are present at the superolateral acetabulum and an existing screw at the inferomedial acetabulum is surrounded by radiolucency and appears loose.Review of the device history records did not identify any deviations or anomalies during manufacturing.A definitive root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TRABECULAR METAL¿¢ ACETABULAR REVISION SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key9546734
Report Number3005751028-2020-00002
Device Sequence Number2245178
Product Code JDI
UDI-Device Identifier00889024310940
UDI-Public(01)00889024310940
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K001759
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberN/A
Device Catalogue Number00700007020
Device Lot Number63436336
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/13/2019
Supplement Date Received by Manufacturer05/15/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;